Mathematical Methods in the Applied Sciences

Cover image for Vol. 39 Issue 13

Editor-in-Chief: Wolfgang Sprößig

Impact Factor: 1.002

ISI Journal Citation Reports © Ranking: 2015: 90/254 (Mathematics Applied)

Online ISSN: 1099-1476

Advertising Information



This journal is concerend with those mathematical methods which are evidently necessary for the further understanding and thorough analysis of actual problems in the applied sciences. This journal published online via Wiley Online Library.



Readership


Applied mathematicians in industry and research · educators in applied mathematics and applied sciences.


Issuance

2017, Vol 40, 18 Issues

Circulation

100% Paid


Advertising and Special Services Contact Information


Contact us for Advertising and Corporate Sales Services

We have a complete range of advertising and publishing solutions professionally managed within our global team. From traditional print-based solutions to cutting-edge online technology the Wiley-Blackwell corporate sales service is your connection to minds that matter. For an overview of all our services please browse our site which is located under the Resources section. Contact our corporate sales team today to discuss the range of services available:


  • Print advertising for non-US journals
  • Email Table of Contents Sponsorship
  • Reprints
  • Supplement and sponsorship opportunities
  • Books
  • Custom Projects
  • Online advertising

Click on the option below to email your enquiry to your nearest office:

Asia & Australia
Europe, Middle East & Africa (EMEA)
Japan
Korea


USA (also Canada, and South/Central America):

SEARCH

SEARCH BY CITATION